# SDR DALA2018112956888

- Difficulty date: November 25, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,701 hours, 37,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 43d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 680, L/P 5155698) DURING SERVICE CHECK FOUND SEAT MOUNTED EMERGENCY LIGHT MISSING AT SEAT 43D. REPLACED SEAT MOUNTED LIGHT AND SHROUD AT ROW 43D PER CMM 1041631.
